# SDR USAA20110614EM036

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0558
- Condition: Partial Deploy
- Location: Cabin
- Part time: 2,379 hours, 2,172 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9244, PIT - BOS, FERRY FLIGHT - ON ARRIVAL THE CAPTAIN NOTICED THE DOOR DID NOT FEEL CORRECTLY WHEN THEY TRIED TO OPEN IT, HE STOPPED AND CALLED MAINTENANCE WHO ENTERED THE AIRCRAFT FROM THE REAR DOOR. THE SLIDE WAS FOUND TO HAVE PARTIALLY DEPLOYED.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR EMERGENCY EVACUATION SLIDE PER AMM 25-65-01-000-801A AND 25-65-01-400-801A.
